# SDR AALA202509100566

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 23,637 hours, 10,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: Zone 800
- Component: Slide, Bfgoodrich
- Component part number: 5A3307701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR SLIDE INFLATION RESERVOIR BOTTLE PRESSURE LOW. REPLACED SLIDE PER TASK CARD 08L22125001.
